Skip to main content

On the Aronszajn property for fractional neutral evolution equations with infinite delay on half-line

Authors: 

Nguyen Ngoc Trong, Le Xuan Truong, Nguyen Thanh Tung

Source title: 
Fixed Point Theory, 21(2): 767-790, 2020 (ISI)
Academic year of acceptance: 
2020-2021
Abstract: 

We establish an Rδ structure theorem for the fixed point set of the Krasnosel'skii type operator on Fréchet space. Applying this result, a topological structure for the set of all mild solutions of fractional neutral evolution equations with infinite delay on half-line is investigated. We show that the solution set is an Rδ-set.